# SDR FDEA202409281391

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 12,194 hours, 5,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000251
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 12,194 hours, 5,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD UPPER FLAP LEADING EDGE WITH A DENT AT 12 IN. OF THE TRAILING   EDGE. LEFT WING OUTBOARD UPPER FLAP LEADING EDGE AT 12" OF T/E PANEL 556AT WAS REPAIRED   IAW B767 SRM 57-53-01-2R REP 1 FIG 201 (SHEET 5) TABLE I AND SRM 51-70-17-0G PAR 4.H FIG 19   REV 90 AUG 15/2024
